×

zbMATH — the first resource for mathematics

A note on homogeneous complex contact manifolds. (English) Zbl 0103.38703

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] André Blanchard, Sur les variétés analytiques complexes, Ann. Sci. Ecole Norm. Sup. (3) 73 (1956), 157 – 202 (French). · Zbl 0073.37503
[2] William M. Boothby, Homogeneous complex contact manifolds, Proc. Sympos. Pure Math., Vol. III, American Mathematical Society, Providence, R. I., 1961, pp. 144 – 154. · Zbl 0103.38702
[3] W. M. Boothby and H. C. Wang, On contact manifolds, Ann. of Math. (2) 68 (1958), 721 – 734. · Zbl 0084.39204 · doi:10.2307/1970165 · doi.org
[4] Shoshichi Kobayashi, Remarks on complex contact manifolds, Proc. Amer. Math. Soc. 10 (1959), 164 – 167. · Zbl 0090.38502
[5] Hsien-Chung Wang, Closed manifolds with homogeneous complex structure, Amer. J. Math. 76 (1954), 1 – 32. · Zbl 0055.16603 · doi:10.2307/2372397 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.